Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``The groups of Steiner in problems of contact'' [Trans. Amer. Math. Soc. 3 (1902), no. 1, 38-45; 1500585]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 3 (1902), 500
MSC: Primary 14H99
Original Article: Trans. Amer. Math. Soc. 3 (1902), 38-45.
MathSciNet review: 1500454
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99

Retrieve articles in all journals with MSC: 14H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1902-1500454-6
PII: S 0002-9947(1902)1500454-6
Article copyright: © Copyright 1902 American Mathematical Society